Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 401538, 9 pages
http://dx.doi.org/10.1155/2013/401538
Research Article

-Moment Stability of Stochastic Differential Delay Systems with Impulsive Jump and Markovian Switching

Department of Electrical Engineering and Automation, Qufu Normal University, Rizhao 276826, China

Received 2 February 2013; Revised 26 April 2013; Accepted 3 May 2013

Academic Editor: Yang Yi

Copyright © 2013 Lijun Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997.
  2. B. Øksendal, Stochastic Differential Equations, Springer, New York, NY, USA, 1995. View at MathSciNet
  3. X. Mao, “Razumikhin-type theorems on exponential stability of stochastic functional-differential equations,” Stochastic Processes and Their Applications, vol. 65, no. 2, pp. 233–250, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Huang, X. Mao, and F. Deng, “Stability of hybrid stochastic retarded systems,” IEEE Transactions on Circuits and Systems I, vol. 55, no. 11, pp. 3413–3420, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. Huang and F. Deng, “Razumikhin-type theorems on stability of neutral stochastic functional differential equations,” IEEE Transactions on Automatic Control, vol. 53, no. 7, pp. 1718–1723, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Huang and X. Mao, “On input-to-state stability of stochastic retarded systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 54, no. 8, pp. 1898–1902, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Janković, J. Randjelović, and M. Jovanović, “Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 811–820, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Luo, “Exponential stability for stochastic neutral partial functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 414–425, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Zong, L. Hou, and H. Yang, “Further results concerning delay-dependent H control for uncertain discrete-time systems with time-varying delay,” Mathematical Problems in Engineering, vol. 2009, Article ID 732181, 24 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Mariton, Jump Linear Systems in Automatica Control, Marcel Dekker, New York, NY, USA, 1990.
  12. H. Gao, Z. Fei, J. Lam, and B. Du, “Further results on exponential estimates of Markovian jump systems with mode-dependent time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 1, pp. 223–229, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. K. Basak, A. Bisi, and M. K. Ghosh, “Stability of a random diffusion with linear drift,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 604–622, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Mao, “Robustness of stability of stochastic differential delay equations with Markovian switching,” Stability and Control, vol. 3, no. 1, pp. 48–61, 2000. View at Google Scholar · View at MathSciNet
  15. L. Zhang and J. Lam, “Necessary and sufficient conditions for analysis and synthesis of Markov jump linear systems with incomplete transition descriptions,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1695–1701, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Xu, T. Chen, and J. Lam, “Robust H filtering for uncertain Markovian jump systems with mode-dependent time delays,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 900–907, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. L. Wang and Q. L. Zhang, “Adaptive control of stochastic nonlinear systems with Markovian switching,” International Journal of Adaptive Control and Signal Processing, vol. 26, no. 9, pp. 848–860, 2012. View at Google Scholar · View at MathSciNet
  18. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. View at MathSciNet
  19. S. Wu, D. Han, and X. Meng, “p-moment stability of stochastic differential equations with jumps,” Applied Mathematics and Computation, vol. 152, no. 2, pp. 505–519, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Liu and J. Peng, “p-moment stability of stochastic nonlinear delay systems with impulsive jump and Markovian switching,” Stochastic Analysis and Applications, vol. 27, no. 5, pp. 911–923, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet